# SDR AALA20050672

- Difficulty date: October 10, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - CEILING EMERGENCY LIGHTS AT ROWS 13 TO 15 INOPERATIVE.  REPLACED BATTERY PACK AT ROW 13 FOR CEILING EMERGENCY LIGHTS FROM ROWS 13 TO 15.  SYSTEM GROUND CHECKED NORMAL OPERATION.
